# SDR TXER095703

- Difficulty date: June 8, 2004
- Submitted: June 28, 2004
- Operation: General aviation
- Aircraft: N690WR
- Make and model: Urocop EC120B
- Aircraft serial: 1059
- Aircraft time: 3,296 hours
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Epicyclic
- Part number: C632A0101052
- Part serial: M112
- Condition: Making Metal
- Location: M/R Gearbox
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN ROTOR GEARBOX EPICYCLIC MAKING METAL.
